Wednesday February 15, 2018
Drugs and medication normally have side effects. Meaning, they not only treat the intended problem, but they in addition cause other problems.
This is because most drugs and medication simply are imprecise devises. They are not able to zoom in and target only the one (or the few) effect(s) they are intended to, but along the way, cause other systems and parts to be affected as well.
And one common side effect from many drugs and medications is erectile dysfunction.
The drugs and medications that often cause ED are antidepressants, anti-ulcer drugs, tranquilizers, heart failure medication, liver failure medication, kidney disorder medication, baldness drugs, antihistamines, anti-androgens, anticholinergics, blood pressure medications and some anticancer drugs.
If you take any of these medications (or other medication) and you struggle with erectile dysfunction, you know that it is possible that your ED could be a side effect from these drugs.
I am not a doctor and cannot recommend or advice on medication. However, there are often several medications that treat the same symptoms, and it may therefore in theory be possible to switch to other medications that treat the same symptoms, but that do not have ED as a side effect.
To learn more about erectile dysfunction on Truelibido, please go here.
To read the full article, please go here.